Couldn't find what you looking for?

TRY OUR SEARCH!


What side effects or symptoms can one expect when withdrawing from Hydrocodone? I am asking for my wife, because I need to prepare on her new condition in next period of time. I know that every withdrawal is difficult. I hope she’ll succeed. I think she became addicted on Hydrocodone.

Loading...


If a regular hydrocodone user stops taking hydrocodone, she will experience hydrocodone withdrawal symptoms within 6-12 hours. The intensity depends on the degree of the addiction. Hydrocodone Withdrawal symptoms include: intense cravings for the drug, depression, fevers, sweating, muscle aches….etc.
Reply

Loading...

I am currently under a doctor's care taking suboxone for my hydrocodone addiction. I was taking 8-10 ten milligram lorcets at a time at least 3-4 times daily. I was very addicted to it. Since, I finally (after 3 years) realized I had a problem, I saw my doctor and went on suboxone. It is a miracle drug. I stopped taking everything for about 24 hours before I took suboxone and five minutes after i took my first one, I could tell a noticeable difference, no more restless legs or forearms, and for me, it was cheaper than buying the lorcets off the street. I would recommend this for anybody with a problem (if your dr. agrees), I hope this helps somebody.

Kaden



**edited by moderator**
Reply

Loading...

I have gone through opiate withdraw several times and it gets harder every time. The first time i went through withdrawals off of a Hydrocodone Habit (10/325 Norcos I got into a car accident that included a fatality i abused them first for the pain then for the depression <the reasons i had in me head anyway) It was Surprisingly Easier than i thought it would be. I was taking 20 Norcos a Day Way too Much Acetaminophen Luckily afterwords I had my liver checked and due to my young age at the time I had not permanent damage. This was before Subutex was around so ill tell you what i did, although from what i have herd the subutex route is supposed to work very well but is also addictive and once you have become addicted to anything you become addiction prone. (depending on how you used many doctors use titration on their patents off the drugs they prescribe but if you have not been taking them exactly as prescribed then you are addiction prone)

Sorry for all that back to topic. Easiest way to get through your first time with withdrawals is to use a Benzo called Clonopin (it is very addictive but if you are serious this is the best) It will help you sleep and minimize vomiting. Hydrocodone is IMO one of the easiest Pain Relievers to Withdraw from.
Make sure you are well hydrated as this is one of the main things that can harm you during the process. Most doctors will not prescribe this drug for this reason though so it may not be an option for you although when i did it it was basically like having the flu for 4 days but because of having the Clonopin i was able to sleep and stay asleep. Look it up on www.rxlist.com as it has the longest half life of any benzo I know of. working for 12 hours. This allows you to sleep through most of the pain.

Now a days I would look into subutex as it is a sub lingual pill (dissolves under your tongue) so you will be able to take it (when you are vomiting it is hard to keep a pill down for the time needed to absorb it IMO) i would combine that with a sleeping aid. you may need a sleeping aid for a month or maybe 2 as your body is not used to sleeping without help.

In all whatever you do don't do it cold turkey Titrate down and stop when you are at the lowest dose you can take (half or even a 1/4 pill) then start to detox. I do not know anything about subutex but without it the withdrawals will not be long or that hard (compared to someone who has doe it before and someone using a different drug) just four days of being very and i mean VERY uncomfortable I don't know if this even helped you at all but the main thing is to stay away from them as long as possible and not to change addictions (even though most successful addicts turn to at the very least smoking it is still not good for you but also isn't the worst either)

So in all I want to just say that it will not be hard and i would recommended seeing a Dr about it and to get something for it as there are drug combos that can help immensity. Also now that Subutex is out it may be your best route although it may be overkill as it should not be that hard to do esp with a sleep aid and PLENTY of HYDRATION which is important no matter how you do it. So if you learn nothing from what i have said as it is all general i want you to know it should not be very hard although it may feel like the sickest she has ever been before. To me personally sleep aids and for some reason a steam shower (or sitting in the bathroom with the shower on as hot as possible for a steam room effect soothes my nausea but everyone is different in that aspect it may be something to try although it is not good to do as the sweating will dehydrate you so if you even try this DRINK SOMETHING.

One thing else after you have finished it may be a good idea to go to the ER and tell them you have been vomiting for the past 3 days with diarrhea and they will give you an Iv Drip one maybe 2 bags should get you well hydrated and make you feel a LOT better after. It will help with the weakness and the Hangover like feeling.

So take all this as just possible things to do and in all when she withdrawals make sure it is a time she is comfortable to do it less outside stress will make it easier along with making sure she knows it wont be that bad (it will be bad but not TERRIBLE) Just try to sleep as much as possible.

So after all that babble. Stay Hydrated, See a Dr. Afterwards possible get a IV for hydration and follow up with your Dr (you can go to a clinic Dr if you dont want your family Dr knowing this is what many do) as sometimes they may decide to give you a sleeping aid or anti-depression medication. Also the second day will be the worst so after you get through that the worst is over but DO NOT let her have a pill to stop the pain she needs to go through it or all the pain would be for nothing make sure she knows that when she starts there is no going back.

If she starts using again its time for a program because things can get worse fast believe me. I was an addict for 10 years and i still go to meetings weekly as i have only been clean for 4 years. It took me to lose everything in my life to stop I was at the point where i was on the street and could no longer hustle to get what i needed until i checked into a methadone clinic then moved into a sober living house for men for 2 years. I have been on my own for the past 2 years and it is still hard for me. one thing i have on my side is i have messed up my stomach so that i cannot drink as i vomit before i can get drunk so as long as i stay away from people that may influence me i do not have the temptation to go to a liquor store. Not many people are like me and will pick up something new (sorry for such a long message its just something i could talk about for hours as i have talked about it A LOT and Herd a LOT at my meetings.)

sorry for the HUGE Post I hope I have a given you at least a little information to what you are seeking for.
Reply

Loading...

Thank You so much for your honesty. I tried to do this on my own after reading the thoughts on it I asked my husband and Daughter for help. Wish me luck and keep yourself strong LJN
Reply

Loading...

I need some help everybody! I posted here on Friday (3 days ago)... I'm on day 3 now cold turkey! I haven't gotten off the couch yet and I have been sleeping for days and going to the bathroom... Today is the only day I want to go buy some pills! I need to return to work tomorrow and not sure what to expect cuz I need to be productive?
Reply

Loading...

i was looking for ansewers for my own problem but i read your message south fry and i just had to stop and give some of that i know ere your at advice i know youll be alright its been a few dys already but just keep in mind do you want to repeat this cycle unless you have access to unlimited $ this habit is way to much for anybodys pockets

Reply

Loading...

do a little research, find a quality vendor online (through reddit, etc.) and order some kratom. I'd suggest maeng da (a fairly strong strain of the herbal powder). Next order some 000 size empty capsules from amazon. Use kratom (an herb that stimulates the opioid receptor) capsules you now have, take a couple at a time, adjust based on how you feel, and start weaning yourself off the painkillers. You need to also focus on mentally shifting yourself away from the habit and cycle of taking, getting, thinking about, worrying about, the painkillers and make those changes over time to mentally kick the pills... but I can assure you, done right- kratom will help you get of hydrocodone, oxy, etc ... without the misery, or with minimal discomfort from withdrawals. I kicked a nearly nine year habit with the help of kratom and thank God daily that I did. The withdrawals are only the first step to get over though- you need to slowly taper off of the kratom too, and ultimately make some lifestyle changes to really get into that mental space of not needing the pills-- exercise, etc.. all the typical things you hear about doing when getting over any addiction. But as a first step- I promise you, done correctly- kratom will help you with that initial hurdle. :) Good luck! It's hard, but you can do it if you decide you're ready to.
Reply

Loading...